# SDR AALA202406032754

- Difficulty date: May 22, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,350 hours, 15,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540 Lbl 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOOR STRUCTURE BREAK ASSEMBLY PANEL AT STA 540, LBL 2. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05-1.
